# SDR AWKA202404297361

- Difficulty date: February 22, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N736XJ
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 11,143 hours, 6,638 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 927463
- Part serial: 256M
- Condition: Faulty
- Location: Zone 100
- Part time: 7 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOLLOW UP FROM SDR DATED 27-FEB-24: CREW REPORTED #1, 2 & 3 DISPLAY SCREENS WENT BLANK IN FLIGHT, FGC A FAIL WITH SMOKE IN THE CABIN. THE FOLLOWING CB'S POPPED DURING THE EVENT, GPWS, FADEC 1 & 2 A CHANNELS & FLAP CONTROL. REPLACED NO. 1 GENERATOR CONTROL UNIT (GCU) P/N 9914752-7EX S/N 256M WITH OVERHAULED UNIT P/N 9914752-6 (92746-3) S/N 311-M. PERFORMED SATISFACTORY MAINTENANCE CHECK FLIGHT.
